# SDR QMLA2014072214088

- Difficulty date: July 25, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N911KD
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- Aircraft time: 11,860 hours, 52,110 cycles
- Engine: Lyc LTS101650B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 4639205016
- Part serial: 5263
- Condition: Worn
- Location: M/R Gearbox
- Part time: 11,610 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY AIRWORTHINESS CHECK, NOTICED EXCESSIVE NOISE & HORIZONTAL PLAY IN M/R MAST AT TRANSMISSION UPPER BEARING AREA WHEN SHAKING M/R BLADES.  DURING INVESTIGATION OF THE MAST AFTER REMOVAL, EXCESSIVE WEAR WAS EVIDENT AT THE UPPER SEAL RUNNER & WEAR INDICATIONS IN THE UPPER TRANSMISSION BEARING ASSEMBLY.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING PARTS TO CORRECT THIS DISCREPANCY.
